Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The periods of Eichler integrals for Kleinian groups
HTML articles powered by AMS MathViewer

by Hiroki Sato PDF
Trans. Amer. Math. Soc. 184 (1973), 439-456 Request permission

Abstract:

We shall give period relations and inequalities for Eichler integrals for Kleinian groups $\Gamma$ which have simply connected components of of the region of discontinuity of $\Gamma$. These are a generalization of those for abelian integrals. By using the period inequality, we shall give an alternate proof of a result of Kra.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A58
  • Retrieve articles in all journals with MSC: 30A58
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 184 (1973), 439-456
  • MSC: Primary 30A58
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0328064-2
  • MathSciNet review: 0328064